A 50-year-old female asked:
Disclaimer

i'm taking a new anti-inflammatory (relafen (nabumetone) 4 days). if it makes my gut hurt is it better to switch again or take something like prilosec with it?

1 doctor answer
Dr. James Marx
47 years experience Pain Management
Not unusual: If you are having stomach pain after just 4 days, you need to stop this anti-inflammatory med immediately. You need to see a dr. And find out if a a ppi like Prilosec or Nexium (esomeprazole) would be indicated. You could be developing an ulcer. Switching to a different med of this type will not be beneficial and probably will be very detrimental.
Answered on Jun 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
About 12 H: 12 hours is adequate assuming you have normal renal function.
2
2 thanks
A 47-year-old member asked:
Dr. John Goldman
54 years experience Rheumatology
Yes: You need to be monitored for the side effects of Relafen and other nsaids. Prevacid can help decrease the risk of GI bleeding. It is a proton pump i ... Read More
A 44-year-old member asked:
Dr. Pierre Moeser
Specializes in Rheumatology
Yes: The two drugs show no major interactions. Always take medicine as directed.
A 44-year-old member asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Tramadol related: Depending on the type and severity of pain there is no reason why they cannot work.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month